Alert archive / New York / High Wind Warnings in 2019
High Wind Warning 2, NWS Burlington, VT
NWS Burlington, VT issued this high wind warning at Oct 31, 2019, 2:22 AM EDT for Clinton County, Franklin County, St. Lawrence County, New York. It took effect at Oct 31, 2019, 11:00 PM EDT. It was in force for 16 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Oct 31, 2019, 2:22 AM EDT (06:22 UTC)
- In effect from
- Oct 31, 2019, 11:00 PM EDT
- Expired
- Nov 1, 2019, 3:06 PM EDT
- In force
- 16 hr
- Issued by
- NWS Burlington, VT
Counties Clinton County, NY, Franklin County, NY, St. Lawrence County, NY
The radar
The Burlington radar (KCXX), 96 km from the middle of the area, began a volume at 06:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 1, 8:59 AM EDT | NON-TSTM WND GST 50 | Saranac Lake, NY | |
| Nov 1, 8:59 AM EDT | HEAVY RAIN 1.37 | Saranac Lake, NY | 24-HOUR RAINFALL. |
| Nov 1, 9:25 AM EDT | NON-TSTM WND DMG | 1 Ene Upper St. Regis, NY | |
| Nov 1, 10:33 AM EDT | HEAVY RAIN 2.25 | 2 S Dickinson, NY | 24-HOUR RAINFALL. TREES DOWN IN SEVERAL LOCATIONS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 6.4 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
300 WWUS71 KBTV 310622 NPWBTV URGENT - WEATHER MESSAGE National Weather Service Burlington VT 222 AM EDT Thu Oct 31 2019 NYZ026-027-029>031-087-312100- /O.UPG.KBTV.HW.A.0002.191101T0300Z-191101T2100Z/ /O.NEW.KBTV.HW.W.0002.191101T0300Z-191101T2100Z/ Northern St. Lawrence-Northern Franklin-Southeastern St. Lawrence- Southern Franklin-Western Clinton-Southwestern St. Lawrence- Including the cities of Massena, Malone, Star Lake, Saranac Lake, Tupper Lake, Dannemora, Ogdensburg, Potsdam, and Gouverneur 222 AM EDT Thu Oct 31 2019 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM EDT FRIDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 65 mph expected. * WHERE...Saint Lawrence Valley and portions of the northern Adirondack Mountains. * WHEN...From 11 PM this evening to 5 PM EDT Friday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Winds will increase sharply early Friday morning, with peak wind gusts expected between 5 AM and 2 PM on Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NYZ028-034-035-VTZ001>012-016>019-312100- /O.EXT.KBTV.WI.Y.0013.191031T2100Z-191101T2100Z/ Eastern Clinton-Western Essex-Eastern Essex-Grand Isle- Western Franklin-Orleans-Essex-Western Chittenden-Lamoille- Caledonia-Washington-Western Addison-Orange-Western Rutland- Windsor-Eastern Franklin-Eastern Chittenden-Eastern Addison- Eastern Rutland- Including the cities of Plattsburgh, Lake Placid, Port Henry, Ticonderoga, Alburgh, South Hero, St. Albans, Newport, Island Pond, Burlington, Johnson, Stowe, St. Johnsbury, Montpelier, Middlebury, Vergennes, Bradford, Randolph, Rutland, Springfield, White River Junction, Enosburg Falls, Richford, Underhill, Bristol, Ripton, East Wallingford, and Killington 222 AM EDT Thu Oct 31 2019 ...WIND ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM EDT FRIDAY... * WHAT...South to southwest winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Central and northern Vermont and portions of northern New York. * WHEN...From 5 PM this afternoon to 5 PM EDT Friday. * IMPACTS...Gusty winds will cause scattered power outages and blow around unsecured objects. Tree limbs and shallow rooted trees could be uprooted. * ADDITIONAL DETAILS...Gusty southerly winds will develop this evening across the Champlain Valley and spread into the mountain communities of Vermont overnight. After a brief break early Friday morning, gusty southwest winds will quickly increase across all of the region, with peak gusts between 8 AM and 4 PM Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
3 follow-up statements
807 WWUS71 KBTV 311930 NPWBTV URGENT - WEATHER MESSAGE National Weather Service Burlington VT 330 PM EDT Thu Oct 31 2019 NYZ026-027-029>031-087-011000- /O.CON.KBTV.HW.W.0002.191101T0300Z-191101T2100Z/ Northern St. Lawrence-Northern Franklin-Southeastern St. Lawrence- Southern Franklin-Western Clinton-Southwestern St. Lawrence- Including the cities of Massena, Malone, Star Lake, Saranac Lake, Tupper Lake, Dannemora, Ogdensburg, Potsdam, and Gouverneur 330 PM EDT Thu Oct 31 2019 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM EDT FRIDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 65 mph expected. * WHERE...Saint Lawrence Valley and portions of the northern Adirondack Mountains in New York. * WHEN...From 11 PM this evening to 5 PM EDT Friday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Winds will increase sharply early Friday morning, with peak wind gusts expected between 5 AM and 2 PM on Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NYZ028-034-035-VTZ001>012-016>019-011000- /O.CON.KBTV.WI.Y.0013.191031T2100Z-191101T2100Z/ Eastern Clinton-Western Essex-Eastern Essex-Grand Isle- Western Franklin-Orleans-Essex-Western Chittenden-Lamoille- Caledonia-Washington-Western Addison-Orange-Western Rutland- Windsor-Eastern Franklin-Eastern Chittenden-Eastern Addison- Eastern Rutland- Including the cities of Plattsburgh, Lake Placid, Port Henry, Ticonderoga, Alburgh, South Hero, St. Albans, Newport, Island Pond, Burlington, Johnson, Stowe, St. Johnsbury, Montpelier, Middlebury, Vergennes, Bradford, Randolph, Rutland, Springfield, White River Junction, Enosburg Falls, Richford, Underhill, Bristol, Ripton, East Wallingford, and Killington 330 PM EDT Thu Oct 31 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY... * WHAT...South to southwest winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Central and northern Vermont and portions of northern New York. * WHEN...From 5 PM this afternoon to 5 PM EDT Friday. * IMPACTS...Gusty winds will cause scattered power outages and blow around unsecured objects. Tree limbs and shallow rooted trees could be uprooted. * ADDITIONAL DETAILS...Gusty southerly winds will develop this evening across the Champlain Valley and spread into the mountain communities of Vermont overnight. After a brief break early Friday morning, gusty southwest winds will quickly increase across all of the region, with peak gusts between 8 AM and 4 PM Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
793 WWUS71 KBTV 010720 NPWBTV URGENT - WEATHER MESSAGE National Weather Service Burlington VT 320 AM EDT Fri Nov 1 2019 NYZ026-027-029>031-087-012100- /O.CON.KBTV.HW.W.0002.000000T0000Z-191101T2100Z/ Northern St. Lawrence-Northern Franklin-Southeastern St. Lawrence- Southern Franklin-Western Clinton-Southwestern St. Lawrence- Including the cities of Massena, Malone, Star Lake, Saranac Lake, Tupper Lake, Dannemora, Ogdensburg, Potsdam, and Gouverneur 320 AM EDT Fri Nov 1 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Southwest winds 25 to 35 mph with gusts up to 65 mph expected. * WHERE...Saint Lawrence Valley and portions of the northern Adirondack Mountains in New York. * WHEN...Through 5 PM EDT today. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Southwest winds will increase sharply around sunrise, with peak gusts through 2 PM this afternoon before gradually diminishing. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NYZ028-034-035-VTZ001>012-016>019-012100- /O.CON.KBTV.WI.Y.0013.000000T0000Z-191101T2100Z/ Eastern Clinton-Western Essex-Eastern Essex-Grand Isle- Western Franklin-Orleans-Essex-Western Chittenden-Lamoille- Caledonia-Washington-Western Addison-Orange-Western Rutland- Windsor-Eastern Franklin-Eastern Chittenden-Eastern Addison- Eastern Rutland- Including the cities of Plattsburgh, Lake Placid, Port Henry, Ticonderoga, Alburgh, South Hero, St. Albans, Newport, Island Pond, Burlington, Johnson, Stowe, St. Johnsbury, Montpelier, Middlebury, Vergennes, Bradford, Randolph, Rutland, Springfield, White River Junction, Enosburg Falls, Richford, Underhill, Bristol, Ripton, East Wallingford, and Killington 320 AM EDT Fri Nov 1 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...South to southwest winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Central and northern Vermont and portions of northern New York. * WHEN...Through 5 PM EDT today. * IMPACTS...Gusty winds will cause scattered power outages and blow around unsecured objects. Tree limbs and shallow rooted trees could be uprooted. * ADDITIONAL DETAILS...Gusty southwest winds will be widespread across the region, with peak gusts expected between 8 AM and 2 PM today. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ BANACOS
740 WWUS71 KBTV 011906 NPWBTV URGENT - WEATHER MESSAGE National Weather Service Burlington VT 306 PM EDT Fri Nov 1 2019 NYZ026-027-029>031-087-012015- /O.CAN.KBTV.HW.W.0002.000000T0000Z-191101T2100Z/ Northern St. Lawrence-Northern Franklin-Southeastern St. Lawrence- Southern Franklin-Western Clinton-Southwestern St. Lawrence- Including the cities of Massena, Malone, Star Lake, Saranac Lake, Tupper Lake, Dannemora, Ogdensburg, Potsdam, and Gouverneur 306 PM EDT Fri Nov 1 2019 ...HIGH WIND WARNING IS CANCELLED... Winds have fallen below warning criteria. Winds remain breezy with 15 to 25 mph sustained winds and 35 to 45 mph gusts. There remains the potential for a few downed limbs that may lead to isolated additional power outages. Wind speeds will decline further after sunset. $$ NYZ028-034-035-VTZ001>012-016>019-012015- /O.CAN.KBTV.WI.Y.0013.000000T0000Z-191101T2100Z/ Eastern Clinton-Western Essex-Eastern Essex-Grand Isle- Western Franklin-Orleans-Essex-Western Chittenden-Lamoille- Caledonia-Washington-Western Addison-Orange-Western Rutland- Windsor-Eastern Franklin-Eastern Chittenden-Eastern Addison- Eastern Rutland- Including the cities of Plattsburgh, Lake Placid, Port Henry, Ticonderoga, Alburgh, South Hero, St. Albans, Newport, Island Pond, Burlington, Johnson, Stowe, St. Johnsbury, Montpelier, Middlebury, Vergennes, Bradford, Randolph, Rutland, Springfield, White River Junction, Enosburg Falls, Richford, Underhill, Bristol, Ripton, East Wallingford, and Killington 306 PM EDT Fri Nov 1 2019 ...WIND ADVISORY IS CANCELLED... Winds have fallen below advisory criteria, though a few isolated 35 to to 45 mph gusts are occurring in favored areas. Isolated downed limbs may lead to additional power outages. Wind speeds will continue to subside after sunset. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this high wind warning went out at Oct 31, 1:20 AM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Oct 31, 1:20 AM EDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
120 AM EDT Thu Oct 31 2019
.SYNOPSIS...
An area of low pressure developing out of the Tennessee Valley this
afternoon will track to the Ohio Valley tonight and up through the
St. Lawrence Valley on Thursday. Periods of showers are expected
tonight through Thursday along a warm front passage, followed by
moderate to heavy rainfall and strong to potentially damaging winds
Thursday night into Friday. The heavy rainfall will cause sharp
rises on waterways with several rivers reach minor flood stage,
while the strong winds could cause some power outages on Friday.
Cooler and drier weather returns for the weekend.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
As of 1256 AM EDT Thursday...Minor update to expand pops further
north quicker based on radar trends and minor adjustment to
winds for early Weds morning. Radar shows band of light rain
entering our southern cwa associated with embedded 5h vort and
developing low level jet. This precip will impact our cwa mainly
btwn 04z-10z, before lifting to the north. A brief break is
anticipated in the late morning/early aftn, before additional
moderate to heavy rainfall redevelops. Have bumped southerly
winds up across the cpv on Friday morning with localized gusts
to 25 mph or so likely. Rest of fcst in good shape.
Previous Discussion...A period of active weather remains on tap
for the next 2 days as low pressure developing out the
Tennessee Valley this afternoon is progged to track to the Ohio
Valley tonight, then northeast through the St. Lawrence Valley
Thursday. The main impacts from this storm will be felt late
Thursday through Friday, which I'll touch on below, but for
tonight, showers riding out well ahead of the attending warm
front on the leading edge of deeper moisture will shift into the
region around the midnight hour. This is coupled with a fairly
robust 850mb jet around 60kts which will help to shift the rain
quickly out of the area by Thursday morning. Overall rainfall
should be light in nature with QPF generally less than a tenth
of an inch. Lows will continue to be mild and mainly run in the
upper 40s to mid 50s.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH FRIDAY NIGHT/...
As of 413 PM EDT Wednesday...Overall there's been little change in
guidance for the upcoming storm leading to increased confidence that
the North Country will see modest impacts from rain and significant
impacts from wind Thursday afternoon through Friday.
After a brief break in precip Thursday mid-morning, strong ascent
along a warm front coupled with a 60-75kt 850mb jet and PWATs rising
into 1.5-2" range will support rainfall becoming moderate to locally
heavy by Thursday evening and continuing through early Friday
morning before a sharp cold front tracks across the region. Along
this frontal passage guidance continues to indicate some elevated
instability which may briefly enhance precipitation rates and help
to mix down strong winds that will be developing aloft. Please see
the hydro section below for any rainfall related impacts.
Behind the cold front passage the threat for strong to damaging
winds continues to increase as 12Z hi-res guidance shows a
strengthening low-level 925-850mb jet of 50-70kts which will be
amplified by increasing mixing heights associated with a pronounced
dry slot moving over the region behind the cold front. It continues
to look like a good 6-12 hour period of strong winds are likely
across the entire forecast area with the highest gusts expected
across the St. Lawrence Valley and northern Adirondacks where mean
mixed layer winds of 50-60kts will support localized gusts to 60
mph. Due to some uncertainty in the magnitude of winds here, have
continued the high wind watch, but expanded the area to include
portions of the Adirondacks. Eastward winds are only slightly weaker
where gusts of 40-50 mph are likely prompting the issuance of a wind
advisory.
Showers generally decrease in coverage post frontal passage Friday
though strong southwesterly flow will keep some lake effect
rain/snow showers around across the Adirondacks through mid-day
before high pressure begins to build in with a quiet Friday night
expects. High temps will be tricky on Friday and depend on timing of
the frontal passage, and likely occur before sunrise with 50/60s
ahead of the front sharply falling into the 40s behind. Lows Friday
night will be chilly in the 20s.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
As of 341 PM EDT Wednesday...For Saturday, cool conditions are
expected with dry weather and partly to mostly cloudy skies. We will
see a weak occluding front push into the area with minimal moisture
return. Cooler mid-level air filters into the region behind the
front as an upper shortwave trough lifts into the North Country
overnight Saturday into Sunday morning. With steeper lapse
rates and moisture out of Lake Ontario, we should see
precipitation develop with some snow showers above 1500ft
elevation and generally rain below that. Forcing appears to be
fairly weak, so anticipate highest precipitation chances will be
downwind of Lake Ontario and across mountain peaks from
orographic lift. With temperatures warming into the upper 30s to
mid 40s, snow levels should rise towards 2500ft.
Heading into Sunday night, flow becomes more southerly as high
pressure to our south shifts offshore. Any shower chances should
shift north of the St. Lawrence River as this takes place. A couple
shortwave troughs traversing the Great Lakes should allow ridging to
build over the North Country, allowing temperatures to gradually
warm. The troughs appear to coalesce as they move over the North
Country next Tuesday evening/Wednesday afternoon depending on your
pick of model.
&&
.AVIATION /05Z THURSDAY THROUGH MONDAY/...
Through 12Z Friday...Very active and turbulent aviation weather
conditions are expected, especially 21Z Thursday through 12Z
Friday. Developing light rainfall is expected 06-07Z, with
ceilings generally falling into the MVFR category and vsby 3-5SM
at times. May see a brief break in the rainfall 12-18Z Thursday
with ceilings generally remaining 2-3kft and HIR TRRN OBSCD.
Thereafter, increasingly steady and heavy rainfall is expected
later Thursday afternoon through Thursday night with a strong
cold front approaching from the west. During this period will
see intervals of IFR conditions. Very strong winds at the 925mb
to 850mb level will cause LLWS and strong low-level turbulence
areawide during Thursday evening through Thursday night. Have
included LLWS at all TAF locations. Anticipate a narrow
convective band moving rapidly ewd across the region 04-08Z
Friday, and this convective band may result in wind gusts
40-50kt as it passes through the TAF sites, along with heavy
rainfall. Those with aviation interests this evening into
tonight should continue to monitor forecasts and TAFs, as low-
level wind/turbulence conditions will be significant given
strength of approaching cold front and associated wind fields.
Outlook...
Friday: VFR. Strong winds with gusts to 50 kt. Chance SHRA.
Friday Night: VFR. NO SIG WX.
Saturday: VFR. NO SIG WX.
Saturday Night: VFR. Slight chance SHRA, Slight chance SHSN.
Sunday: Mainly VFR, with local MVFR possible. Chance SHRA, Chance
SHSN.
Sunday Night: Mainly VFR, with local MVFR possible. Slight chance
SHSN.
Monday: Mainly VFR, with local MVFR possible. NO SIG WX.
&&
.HYDROLOGY...
As of 413 PM EDT Wednesday...Moderate to heavy rainfall is
expected to impact the North Country Thursday afternoon into
Friday morning with average basin accumulations in the 1.5-2.5"
with isolated amounts near 3" possible in the higher elevations.
This rainfall will cause sharp rises on many rivers with
several anticipated to reach minor flood stage. These rivers
include the Ausable, Mad, and Winooski, along with the Otter
Creek. In addition, clogged storm drains from recently fallen
leaves could produce considerable street flooding in urban areas
on Thursday Night.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...Flood Watch from this afternoon through Friday evening for
VTZ002>012-016>019.
Wind Advisory from 7 AM to 5 PM EDT Friday for VTZ001>012-
016>019.
NY...Flood Watch from this afternoon through Friday evening for
NYZ028-030-031-034-035.
High Wind Watch from this evening through Friday afternoon for
NYZ026-027-029>031-087.
Wind Advisory from 7 AM to 5 PM EDT Friday for NYZ028-034-035.
&&
SYNOPSIS...Lahiff
NEAR TERM...Lahiff/Taber
SHORT TERM...Lahiff
LONG TERM...Haynes
AVIATION...Banacos
HYDROLOGY...TEAM BTVHazardous weather outlook, Oct 30, 3:08 PM EDT, 11 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Burlington VT 308 PM EDT Wed Oct 30 2019 NYZ026-027-029-087-311915- Northern St. Lawrence-Northern Franklin-Southeastern St. Lawrence- Southwestern St. Lawrence- 308 PM EDT Wed Oct 30 2019 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON... This Hazardous Weather Outlook is for northern New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ028-034-035-VTZ002>012-016>019-311915- Eastern Clinton-Western Essex-Eastern Essex-Western Franklin-Orleans- Essex-Western Chittenden-Lamoille-Caledonia-Washington- Western Addison-Orange-Western Rutland-Windsor-Eastern Franklin- Eastern Chittenden-Eastern Addison-Eastern Rutland- 308 PM EDT Wed Oct 30 2019 ...FLOOD WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING... ...WIND ADVISORY IN EFFECT FROM 7 AM TO 5 PM EDT FRIDAY... This Hazardous Weather Outlook is for northern New York, central Vermont, northeast Vermont, northwest Vermont and southern Vermont. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. Gusty southwest winds at 20 to 30 mph with gusts in the 40 to 50 mph are expected on Friday across parts of northern New York into Vermont. Isolated to scattered power outages are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ030-031-311915- Southern Franklin-Western Clinton- 308 PM EDT Wed Oct 30 2019 ...FLOOD WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING... ...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON... This Hazardous Weather Outlook is for northern New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. High Wind Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VTZ001-311915- Grand Isle- 308 PM EDT Wed Oct 30 2019 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 5 PM EDT FRIDAY... This Hazardous Weather Outlook is for northwest Vermont. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
High Wind Warnings in New York, 2019Every high wind warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.